Jump to content


Congrats to Margaret, Platinum Member with 1,000 posts and 10 Years of Forums Membership!


Photo

Is statin-induced myositis part of the polymyositis disease spectrum?

polymyositis statins

  • Please log in to reply
No replies to this topic

#1 Joelf

Joelf

    Star Ruby Member

  • ISN Root Admin
  • PipPipPipPipPipPipPipPipPipPipPipPipPip
  • 4,616 posts
  • Location:West Sussex

Posted 17 October 2014 - 11:34 AM

Is statin-induced myositis part of the polymyositis disease spectrum?

 

Statin medications have recently been shown to cause not only a toxic myopathy but also an immune-mediated necrotizing myositis. PubMed, Curr Rheumatol Rep, 2014 Aug;16(8):433. (Also see: Polymyositis and Statins)

 

This item was posted in the ISN Newsroom. Please check the newsroom daily for updates on scleroderma and other related articles.


Jo Frowde
ISN Assistant Webmaster

SD World Webmaster
ISN Sclero Forums Manager
ISN News Manager

ISN Hotline Support Specialist
ISN Chat Host
International Scleroderma Network (ISN)






Also tagged with one or more of these keywords: polymyositis, statins